Works matching DE "COMBINATORIAL enumeration problems"
Results: 165
Gray Code Enumeration of Plane Straight-Line Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 467, doi. 10.1007/s00373-007-0750-z
- By:
- Publication type:
- Article
Enumeration of Unlabelled Mating Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 2, p. 183, doi. 10.1007/s00373-007-0692-5
- By:
- Publication type:
- Article
Weighted enumerations of boxed plane partitions and the inhomogeneous five-vertex model.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 70, doi. 10.1007/s10958-013-1374-x
- By:
- Publication type:
- Article
Free deformations of hypersurface singularities.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 1, doi. 10.1007/s10958-011-0328-4
- By:
- Publication type:
- Article
Positive Numberings of Families of Sets in the Ershov Hierarchy.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 6, p. 413, doi. 10.1023/B:ALLO.0000004175.64588.32
- By:
- Publication type:
- Article
MATRIX REPRESENTATION OF BI-PERIODIC PELL SEQUENCE.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 565, doi. 10.22103/jmmr.2023.19887.1299
- By:
- Publication type:
- Article
Graph Orientations and Linear Extensions.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 4, p. 1219, doi. 10.1287/moor.2016.0845
- By:
- Publication type:
- Article
A BRANCH-AND-FATHOM ALGORITHM FOR THE LONG RANGE PROCESS DESIGN PROBLEM.
- Published in:
- Management Science, 1990, v. 36, n. 4, p. 513, doi. 10.1287/mnsc.36.4.513
- By:
- Publication type:
- Article
AN INTEGER PROGRAMMING ALGORITHM WITH NETWORK CUTS FOR SOLVING THE ASSEMBLY LINE BALANCING PROBLEM.
- Published in:
- Management Science, 1984, v. 30, n. 1, p. 85, doi. 10.1287/mnsc.30.1.85
- By:
- Publication type:
- Article
AN ALGORITHM FOR MULTIOBJECTIVE ZERO-ONE LINEAR PROGRAMMING.
- Published in:
- Management Science, 1983, v. 29, n. 12, p. 1444, doi. 10.1287/mnsc.29.12.1444
- By:
- Publication type:
- Article
THE OPTIMAL SELECTION OF SMALL PORTFOLIOS.
- Published in:
- Management Science, 1983, v. 29, n. 7, p. 792, doi. 10.1287/mnsc.29.7.792
- By:
- Publication type:
- Article
THE QUADRATIC ASSIGNMENT PROBLEM: AN EXPERIMENTAL EVALUATION OF SOLUTION STRATEGIES.
- Published in:
- Management Science, 1981, v. 27, n. 4, p. 442, doi. 10.1287/mnsc.27.4.442
- By:
- Publication type:
- Article
THE LAGRANGIAN RELAXATION METHOD FOR SOLVING INTEGER PROGRAMMING PROBLEMS.
- Published in:
- Management Science, 1981, v. 27, n. 1, p. 1, doi. 10.1287/mnsc.27.1.1
- By:
- Publication type:
- Article
THE APPLICATION OF AN IMPLICIT ENUMERATION ALGORITHM TO THE SCHOOL DESEGREGATION PROBLEM.
- Published in:
- Management Science, 1973, v. 20, n. 2, p. 159, doi. 10.1287/mnsc.20.2.159
- By:
- Publication type:
- Article
MARKOVIAN DECISION PROCESSES WITH PROBABILISTIC OBSERVATION OF STATES.
- Published in:
- Management Science, 1973, v. 20, n. 1, p. 1, doi. 10.1287/mnsc.20.1.1
- By:
- Publication type:
- Article
MINIMAX OPTIMIZATION OF UNIMODAL FUNCTIONS BY VARIABLE BLOCK SEARCH.
- Published in:
- Management Science, 1970, v. 16, n. 9, p. 529, doi. 10.1287/mnsc.16.9.529
- By:
- Publication type:
- Article
A NEW APPROACH TO DISCRETE MATHEMATICAL PROGRAMMING.
- Published in:
- Management Science, 1968, v. 15, n. 3, p. 177, doi. 10.1287/mnsc.15.3.177
- By:
- Publication type:
- Article
A MacWilliams Type Identity.
- Published in:
- Turkish Journal of Mathematics, 2002, v. 26, n. 4, p. 465
- By:
- Publication type:
- Article
Asymptotic Methods of Enumeration and Applications to Markov Chain Models.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 343, doi. 10.1081/STM-200056240
- By:
- Publication type:
- Article
Properties of domain representations of spaces through dyadic subbases.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1625, doi. 10.1017/S0960129516000207
- By:
- Publication type:
- Article
Fast minimum float computation in activity networks under interval uncertainty.
- Published in:
- Journal of Scheduling, 2013, v. 16, n. 1, p. 93, doi. 10.1007/s10951-012-0272-2
- By:
- Publication type:
- Article
Strong jump inversion.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 7, p. 1499, doi. 10.1093/logcom/exy025
- By:
- Publication type:
- Article
Least enumerations of partial structures.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 717, doi. 10.1093/logcom/exq038
- By:
- Publication type:
- Article
Non-cuppable enumeration degrees via finite injury.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 807, doi. 10.1093/logcom/exq044
- By:
- Publication type:
- Article
Turing and enumeration jumps in the Ershov hierarchy.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 737, doi. 10.1093/logcom/exq039
- By:
- Publication type:
- Article
Embedding distributive lattices in the Σ02 enumeration degrees.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 779, doi. 10.1093/logcom/exq042
- By:
- Publication type:
- Article
Embedding countable partial orderings in the enumeration degrees and the ω-enumeration degrees.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 927, doi. 10.1093/logcom/exq051
- By:
- Publication type:
- Article
Some properties of certain mixed type special matrix functions and polynomials.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 564
- By:
- Publication type:
- Article
TRANSFORMING DEDICATED FIXTURING SYSTEMS INTO OPTIMIZED MODULAR SYSTEMS USING GENETIC ALGORITHMS.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 1459
- By:
- Publication type:
- Article
Enumeration of Commuting Pairs in Lie Algebras over Finite Fields.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 2, p. 295, doi. 10.1007/s00026-018-0390-4
- By:
- Publication type:
- Article
The Enumeration of Permutations Avoiding 3124 and 4312.
- Published in:
- Annals of Combinatorics, 2017, v. 21, n. 2, p. 293, doi. 10.1007/s00026-017-0352-2
- By:
- Publication type:
- Article
Refined Enumeration of Noncrossing Chains and Hook Formulas.
- Published in:
- Annals of Combinatorics, 2015, v. 19, n. 3, p. 443, doi. 10.1007/s00026-015-0278-5
- By:
- Publication type:
- Article
Asymptotics for symmetrized positive moments of odd ranks.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 5, p. 1731, doi. 10.4153/S0008414X23000603
- By:
- Publication type:
- Article
A CLT for a band matrix model.
- Published in:
- Probability Theory & Related Fields, 2006, v. 134, n. 2, p. 283, doi. 10.1007/s00440-004-0422-3
- By:
- Publication type:
- Article
Some Special Pairs of Σ<sub>2</sub> e-Degrees.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 4, p. 431, doi. 10.1002/malq.19980440402
- By:
- Publication type:
- Article
On Nondeterminism, Enumeration Reducibility and Polynomial Bounds.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 287, doi. 10.1002/malq.19970430302
- By:
- Publication type:
- Article
The Index Set of Injectively Enumerable Classes of Recursively Enumerable Sets in ∑<sub>5</sub>-Complete.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 1, p. 87, doi. 10.1002/malq.19940400112
- By:
- Publication type:
- Article
Properly Σ<sub>2</sub> Enumeration Degrees.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 6, p. 491, doi. 10.1002/malq.19880340603
- By:
- Publication type:
- Article
On Some Problems Related to Enumerated Types of Algebras.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 6, p. 553, doi. 10.1002/malq.19880340607
- By:
- Publication type:
- Article
Binary Relations Over the Category of Enumerated Sets.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 3, p. 265, doi. 10.1002/malq.19880340310
- By:
- Publication type:
- Article
The Solution Space of Sorting with Recurring Comparison Faults.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 6, p. 1427, doi. 10.1007/s00224-017-9807-4
- By:
- Publication type:
- Article
Paradigms for Parameterized Enumeration.
- Published in:
- Theory of Computing Systems, 2017, v. 60, n. 4, p. 737, doi. 10.1007/s00224-016-9702-4
- By:
- Publication type:
- Article
On Enumerating Monomials and Other Combinatorial Structures by Polynomial Interpolation.
- Published in:
- Theory of Computing Systems, 2013, v. 53, n. 4, p. 532, doi. 10.1007/s00224-012-9442-z
- By:
- Publication type:
- Article
The Number of Labeled Outerplanar k-Cyclic Graphs.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 5/6, p. 694, doi. 10.1134/S0001434618050024
- By:
- Publication type:
- Article
Math bite: Enumerating certain sparse matrices.
- Published in:
- Mathematics Magazine, 2000, v. 73, n. 1, p. 56, doi. 10.2307/2691494
- By:
- Publication type:
- Article
A NEW APPROACH TO OLIVIER SEQUENCES.
- Published in:
- Mathematica Montisnigri, 2024, v. 61, p. 14, doi. 10.20948/mathmontis-2024-61-2
- By:
- Publication type:
- Article
ANALYSIS OF AN M/M/1 QUEUE WITH VACATIONS AND IMPATIENCE TIMERS WHICH DEPEND ON THE SERVER'S STATES.
- Published in:
- Journal of Industrial & Management Optimization, 2016, v. 12, n. 2, p. 653, doi. 10.3934/jimo.2016.12.653
- By:
- Publication type:
- Article
F<sub>p</sub>-CODES, THETA FUNCTIONS AND THE HAMMING WEIGHT MACWILLIAMS IDENTITY.
- Published in:
- Advances in Mathematics of Communications, 2012, v. 6, n. 4, p. 401, doi. 10.3934/amc.2012.6.401
- By:
- Publication type:
- Article
ON THE COMPLEXITY OF COUNTING FIXED POINTS AND GARDENS OF EDEN IN SEQUENTIAL DYNAMICAL SYSTEMS ON PLANAR BIPARTITE GRAPHS.
- Published in:
- International Journal of Foundations of Computer Science, 2006, v. 17, n. 5, p. 1179
- By:
- Publication type:
- Article
Enumerative Properties of NC( p, q).
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 2, p. 277, doi. 10.1007/s00026-011-0095-4
- By:
- Publication type:
- Article